MathSciNet Relay Station
MathSciNet bibliographic data
MR1637825 53C21 (57R65)
Wraith, David Surgery on Ricci positive manifolds. J. Reine Angew. Math. 501 (1998), 99–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement